# SDR AWXA9500432

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fs 1320-1420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C1 INSPECTION, FOUND BAG PIT FLOORBOARD SUPPORT STRUCTURE CORRODED FROM STA 1320 TO STA 1420 BETWEEN STR 28 AND STR 29.  FABRICATED AND INSTALLED DOUBLER AND FILLER PER SRM 51 70 11 AND SRM 51 40 02.  (X)
